Alert archive / Utah / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Salt Lake City, UT

May 26, 2007

NWS Salt Lake City, UT issued this red flag warning at May 26, 2007, 2:56 PM MDT. It took effect at May 26, 2007, 3:21 PM MDT. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2007, 2:56 PM MDT (20:56 UTC)
In effect from
May 26, 2007, 3:21 PM MDT
Expired
May 28, 2007, 10:00 PM MDT
In force
55 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 262056
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
256 PM MDT SAT MAY 26 2007

UTZ420-424-434-435-437-439-440-270500-
/O.UPG.KSLC.FW.A.0006.070527T2000Z-070528T0500Z/
/O.NEW.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SOUTHERN WASATCH FRONT-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
256 PM MDT SAT MAY 26 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS
...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR
FIRE WEATHER ZONES 420...424...435...436...437...439...AND 440 BELOW 
7000 FT IN WESTERN UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING IS FOR 
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS
WARNING IS FOR FIRE WEATHER ZONES 420...424...435...436...437...
439...AND 440 BELOW 7000 FT IN WESTERN UTAH.

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED
TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN
EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN
CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN
AND SOUTHWESTERN UTAH BELOW 7000 FT.

IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH
EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT ACROSS ZONE
420...PRIMARILY NORTH OF I-80.

THIS FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE STATE ON
MONDAY...AND FURTHER WATCHES OR WARNINGS MAY BE NEEDED.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
000 
WWUS85 KSLC 262121
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
321 PM MDT SAT MAY 26 2007

UTZ423-271100-
/O.EXA.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
SALT LAKE AND TOOELE VALLEYS-
321 PM MDT SAT MAY 26 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS...
LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE
WEATHER ZONES 423 IN NORTHERN UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY. 
THIS WARNING IS FOR WINDS...LOW RELATIVE HUMIDITY...AND A DRY
COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONE 423 IN NORTHERN
UTAH...

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED
TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL
BE ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY
AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL
FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN AND
SOUTHWESTERN UTAH BELOW 7000 FT.

IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH
EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT IN THE WESTERN
PORTIONS OF ZONE 424.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-424-434-435-437-439-440-271100-
/O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SOUTHERN WASATCH FRONT-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
321 PM MDT SAT MAY 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM MDT
SUNDAY FOR WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT.
THIS WARNING IS FOR FIRE WEATHER ZONES 420...424...434...435
...436...437...439...AND 440 IN WESTERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM MDT
SUNDAY FOR WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE
WEATHER ZONES 420...424...434...435...436...437...439...AND 440 IN
WESTERN UTAH...

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED
TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN
EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT
IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF
WESTERN AND SOUTHWESTERN UTAH BELOW 7000 FT.

IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH
EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT ACROSS ZONE
420...PRIMARILY NORTH OF I-80.

THIS FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE STATE ON
MONDAY...AND FURTHER WATCHES OR WARNINGS MAY BE NEEDED.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 271001
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
401 AM MDT SUN MAY 27 2007

UTZ420-271815-
/O.NEW.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/
/O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
401 AM MDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. 
THIS WARNING IS FOR FIRE WEATHER ZONE 420...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD
FRONT. THIS WATCH IS FOR FIRE WEATHER ZONE 420...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY
COLD FRONT...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR FIRE WEATHER ZONE 420. A RED FLAG WARNING REMAINS IN
EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR LOW
RELATIVE HUMIDITY AND GUSTY WINDS.

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO
BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN
EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT
IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF
NORTHWESTERN UTAH BELOW 7000 FT.

A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED
TO MOVE THROUGH NORTHWESTERN UTAH MONDAY MORNING. THIS WILL CREATE
A WIND SHIFT ACROSS THE AREA. BEHIND THE FRONT...NORTHWEST WINDS
ARE EXPECTED TO TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30
MPH...PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE
AIRMASS IS EXPECTED TO REMAIN DRY OVER THE AREA...SO CRITICAL FIRE
WEATHER CONDITIONS MAY BE MET ONCE AGAIN. ISOLATED DRY LIGHTNING
STRIKES ARE POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT
MONDAY MORNING.

WINDS ARE EXPECTED TO DIE DOWN BY TUESDAY MORNING AS THE COLD
FRONT PASSES WELL SOUTH OF THE AREA.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ434-435-437-439-440-271815-
/O.NEW.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/
/O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
401 AM MDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS
WARNING IS FOR FIRE WEATHER ZONES 434...435...437...439 AND 440...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY
COLD FRONT. THIS WATCH IS FOR FIRE WEATHER ZONES 434...435...437...439
AND 440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY
COLD FRONT...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR FIRE WEATHER ZONES 434...435...437...439...AND 440. A
RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11
PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO BE
IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING
THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY
DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN
CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN
AND SOUTHWESTERN UTAH BELOW 7000 FT.

A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED
TO MOVE THROUGH WESTERN AND SOUTHWESTERN UTAH MONDAY AFTERNOON AND EVENING.
THIS WILL CREATE A WIND SHIFT ACROSS THE AREA. AHEAD OF THE
FRONT...SOUTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH
GUSTS TO 30 TO 35 MPH AT TIMES ONCE AGAIN...AND WITH A VERY DRY
AIRMASS STILL IN PLACE...THIS COULD PRODUCE ANOTHER DAY OF SEVERE
FIRE WEATHER CONDITIONS. ISOLATED DRY LIGHTNING STRIKES ARE
POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT MONDAY
AFTERNOON. 

WINDS ARE EXPECTED TO DIE DOWN BY TUESDAY MORNING AS THE COLD
FRONT PASSES WELL SOUTH OF THE AREA.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ423-424-271815-
/O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
401 AM MDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS
WARNING IS FOR FIRE WEATHER ZONES 423 AND 424...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 423 AND 424.

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO BE
IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING
THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL BE
ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY
AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL
FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF THE SALT LAKE AND
TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT BELOW 7000 FT.

WINDS WILL TO DECREASE TO BELOW RED FLAG CRITERIA BY MONDAY MORNING
AS A COLD FRONT PASSES THROUGH THE STATE.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 271804
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1204 PM MDT SUN MAY 27 2007

UTZ420-434-435-437-439-440-280500-
/O.UPG.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/
/O.EXT.KSLC.FW.W.0008.070527T2000Z-070529T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
1204 PM MDT SUN MAY 27 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT MONDAY FOR STRONG
WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434
...435...437...439 AND 440 BELOW 7000 FT IN WESTERN UTAH BELOW 7000 FT.
A DRY COLD FRONT PASSAGE IS ALSO EXPECTED IN ZONE 420...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM MDT MONDAY FOR STRONG
WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434
...435...437...439 AND 440 BELOW 7000 FT IN WESTERN UTAH BELOW 7000 FT.
A DRY COLD FRONT PASSAGE IS ALSO EXPECTED IN ZONE 420. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS ARE EXPECTED TO
BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN
EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT
IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF
NORTHWESTERN UTAH BELOW 7000 FT.

A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS
EXPECTED TO MOVE THROUGH NORTHWESTERN UTAH MONDAY MORNING. THIS
WILL CREATE A WIND SHIFT ACROSS THE AREA. BEHIND THE FRONT...
NORTHWEST WINDS ARE EXPECTED TO TO INCREASE TO 15 TO 25 MPH WITH
GUSTS TO 30 MPH...PRIMARILY DURING THE AFTERNOON AND EARLY
EVENING HOURS. THE AIRMASS IS EXPECTED TO REMAIN DRY OVER THE
AREA...SO CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ONCE AGAIN.
ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION IN
THE VICINITY OF THE FRONT MONDAY MORNING.

WINDS ARE EXPECTED TO DIE DOWN LATE MONDAY NIGHT...ALONG WITH AN
INCREASE IN RH. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ423-424-280500-
/O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
1204 PM MDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 423 AND 424 IN NORTHERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 423 AND 424 IN NORTHERN UTAH. 

AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO
SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS ARE EXPECTED 
TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES
DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL
BE ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY
AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL
FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF THE SALT LAKE AND
TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT BELOW 7000 FT.

WINDS WILL TO DECREASE TO BELOW RED FLAG CRITERIA BY MONDAY
MORNING AS A COLD FRONT PASSES THROUGH THE STATE.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 280512
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1112 PM MDT SUN MAY 27 2007

UTZ423-424-280615-
/O.EXP.KSLC.FW.W.0008.000000T0000Z-070528T0500Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
1112 PM MDT SUN MAY 27 2007

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 423 AND 424...

THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS
NO LONGER IN EFFECT FOR FIRE WEATHER ZONES 423 AND 424.

WINDS HAVE DECREASED TO BELOW CRITICAL LEVELS OVER THE SOUTHERN
WASATCH FRONT AND THE SALT LAKE AND TOOELE VALLEYS. MOISTURE WILL
BE INCREASING BEHIND A COLD FRONT MOVING ACROSS THE AREA
TONIGHT...SO SEVERE FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO REDEVELOP.

$$

UTZ420-434-435-437-439-440-281315-
/O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
1112 PM MDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT MONDAY FOR GUSTY
WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING
INCLUDES FIRE WEATHER ZONES 420...434...435...437..439...AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT MONDAY FOR
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS
WARNING INCLUDES FIRE WEATHER ZONES 420...434...435...437...439...AND
440.

A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS
EXPECTED TO MOVE THROUGH NORTHWESTERN UTAH THIS MORNING. THIS WILL
CREATE A WIND SHIFT ACROSS THAT PORTION OF THE AREA. BEHIND THE
FRONT... NORTHWEST WINDS ARE EXPECTED TO TO INCREASE TO 15 TO 25
MPH WITH GUSTS TO 30 MPH...PRIMARILY DURING THE AFTERNOON AND
EARLY EVENING HOURS. THE AIRMASS IS EXPECTED TO REMAIN DRY OVER
THE AREA...SO CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ONCE
AGAIN. ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION
IN THE VICINITY OF THE FRONT THIS MORNING. OVER SOUTHERN AND WEST
CENTRAL UTAH...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH
ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE COLD
FRONT...PRODUCING SEVERE FIRE WEATHER CONDITIONS.

THE COLD FRONT WILL MOVE THROUGH THE ENTIRE STATE BY TONIGHT...AND
WINDS ARE EXPECTED TO DIE DOWN BEHIND IT AS RELATIVE HUMIDITIES INCREASE. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 280914
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 AM MDT MON MAY 28 2007

UTZ441-282200-
/O.EXA.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
314 AM MDT MON MAY 28 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONE
441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR FIRE
WEATHER ZONE 441.

SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS
AFTERNOON AHEAD OF A COLD FRONT THAT IS CROSSING THE STATE. WITH A
VERY DRY AIRMASS ALREADY IN PLACE OVER THE AREA...THIS WILL CREATE
SEVERE FIRE WEATHER CONDITIONS. WINDS ARE EXPECTED TO DIE DOWN AND
RELATIVE HUMIDITY VALUES WILL INCREASE THIS EVENING AS THE FRONT
MOVES INTO SOUTHERN UTAH.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-434-435-437-439-440-282200-
/O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
314 AM MDT MON MAY 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT.
THIS WARNING IS FOR FIRE WEATHER ZONES 420...434...435...437...439...AND
440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD
FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES
420...434...435...437...439...AND 440.

A DRY COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL UTAH THIS
MORNING AND THIS AFTERNOON...CREATING A WIND SHIFT AS IT PASSES
THROUGH. BEHIND THE FRONT... NORTHWEST WINDS WILL INCREASE TO 15
TO 25 MPH WITH GUSTS TO 30 MPH. WITH A DRY AIRMASS IN
PLACE...THERE WILL BE AREAS OF SEVERE FIRE WEATHER CONDITIONS.
ISOLATED DRY LIGHTNING STRIKES ARE ALSO POSSIBLE WITH CONVECTION
IN THE VICINITY OF THE FRONT. OVER SOUTHERN AND WEST CENTRAL
UTAH...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE
EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE COLD
FRONT...PRODUCING SEVERE FIRE WEATHER CONDITIONS.

THE COLD FRONT WILL MOVE INTO SOUTHERN UTAH BY TONIGHT... AND
RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE AND WINDS ARE
EXPECTED TO DIE DOWN BEHIND IT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 282148
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
348 PM MDT MON MAY 28 2007

UTZ420-282300-
/O.CAN.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
348 PM MDT MON MAY 28 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
RED FLAG WARNING FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS.

STRONG AND GUSTY NORTHWEST WINDS HAVE DEVELOPED BEHIND AN EARLY
MORNING COLD FRONT. HOWEVER...SOMEWHAT HIGHER RELATIVE HUMIDITIES
RESULTING FROM THE COOLER AIRMASS BEHIND THE FRONT HAVE REMOVED
THE HAZARDOUS FIRE WEATHER CONDITIONS FROM NORTHWEST UTAH.


$$

UTZ434-435-437-439>441-290400-
/O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
348 PM MDT MON MAY 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING.

A DRY COLD FRONT ACROSS CENTRAL UTAH THIS AFTERNOON WILL CONTINUE
SOUTH INTO EXTREME SOUTHERN UTAH BY LATE TONIGHT. STRONG SOUTH TO
SOUTHWEST WINDS EXIST AHEAD OF THE FRONT...ALONG WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT. THESE HAZARDOUS FIRE WEATHER CONDITIONS
WILL REMAIN WIDESPREAD THROUGH EARLY THIS EVENING. WINDS WILL
SUBSIDE AFTER SUNSET THIS EVENING...THOUGH HUMIDITY VALUES WILL
REMAIN ON THE LOW SIDE SOUTH OF THE FRONT. HAZARDOUS FIRE WEATHER
CONDITIONS SHOULD END OVER THE WARNING AREA AFTER 1000 PM THIS EVENING.

BREEZY NORTH WINDS WILL DEVELOP ON TUESDAY. COOLER AIR BEHIND THE
OVERNIGHT FRONT SHOULD KEEP MOST RH VALUES ABOVE 15 PERCENT TUESDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 290024
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
624 PM MDT MON MAY 28 2007

UTZ420-290400-
/O.EXA.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
624 PM MDT MON MAY 28 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW 
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 420...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. 

STRONG NORTHWEST WINDS SUSTAINED AT 15 TO 25 MPH AND GUSTING OVER
40 MPH HAVE DEVELOPED ACROSS THE NORTHWEST DESERTS IN UTAH.
HUMIDITIES IS THIS REGION HAVE DROPPED BELOW 10 PERCENT. THESE
CONDITIONS WILL CONTINUE THROUGH 8 PM AND THEN GRADUALLY DECREASE
THROUGH 10 PM THIS EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ434-435-437-439>441-290400-
/O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
624 PM MDT MON MAY 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES
434...435...437...439...440 AND 441...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. 

A DRY COLD FRONT ACROSS CENTRAL UTAH THIS AFTERNOON WILL CONTINUE
SOUTH INTO EXTREME SOUTHERN UTAH BY LATE TONIGHT. STRONG SOUTHWEST
WINDS EXIST AHEAD OF THE FRONT...ALONG WITH RELATIVE HUMIDITIES
BELOW 15 PERCENT. THESE HAZARDOUS FIRE WEATHER CONDITIONS WILL
REMAIN WIDESPREAD THROUGH EARLY THIS EVENING. WINDS WILL SUBSIDE
AFTER SUNSET THIS EVENING...THOUGH HUMIDITY VALUES WILL REMAIN ON
THE LOW SIDE SOUTH OF THE FRONT. HAZARDOUS FIRE WEATHER CONDITIONS
SHOULD END OVER THE WARNING AREA AFTER 1000 PM THIS EVENING.

BREEZY NORTH WINDS WILL DEVELOP ON TUESDAY. COOLER AIR BEHIND THE
OVERNIGHT FRONT SHOULD KEEP MOST RH VALUES ABOVE 15 PERCENT
TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

TARDY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 26, 10:22 AM MDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 26, 10:22 AM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1022 AM MDT SAT MAY 26 2007

.SYNOPSIS...SEVERAL WEAK DISTURBANCES WILL MOVE ACROSS THE REGION
TODAY INTO TONIGHT. A SURFACE COLD FRONT WILL MOVE ACROSS NORTHERN
UTAH MONDAY.

&&

.DISCUSSION...A WEAK SHORTWAVE TROUGH IS CURRENTLY MOVING ACROSS THE
UTAH/NEVADA BORDER. THIS SHORTWAVE WILL GRADUALLY MOVE TO EAST
THROUGHOUT THE DAY. WIDESPREAD CLOUDS AND ISOLATED DRY THUNDERSTORMS
ARE CURRENTLY OCCURRING AHEAD OF THE SHORTWAVE. THE TROUGH WILL
CLEAR THE WESTERN THIRD OF UTAH BY EARLY AFTERNOON BRINGING MODERATE
SUBSIDENCE IN ITS WAKE.

AHEAD OF THE TROUGH THIS AFTERNOON...EXPECT ISOLATED THUNDERSTORMS
AND A FEW SHOWERS TO DEVELOP IN THE SOUTHEASTERN QUARTER OF THE
STATE. UPDATED THE FORECAST TO INCREASE POPS ACROSS THIS AREA AND TO
LOWER POPS IN THE WESTERN DESERTS. AT THIS TIME...IT APPEARS THE
SHORTWAVE OVER OREGON WILL BE TOO WEAK TO WARRANT ISOLATED POPS IN
THE WESTERN DESERTS. ALSO TOOK DOWN TEMPERATURES OVER THE SOUTHEAST
A FEW DEGREES DUE TO GREATER EXPECTED CLOUD COVER.

A STRONGER SYSTEM IS EXPECTED TO MOVE INTO THE GREAT BASIN LATE
SUNDAY INTO MONDAY. 12Z GFS BRINGS THE SURFACE COLD FRONT THROUGH
NORTHERN UTAH LATE ON SUNDAY...WITH THE COLDEST AIR HANGING BEHIND.
THE STRONGEST MID-LEVEL COLD AIR ADVECTION IS EXPECTED DURING THE
AFTERNOON ON MONDAY. THIS HAS BEEN SOMEWHAT CONSISTENT WITH PREVIOUS
GFS RUNS. AT THIS TIME...IT APPEARS ANY PRECIPITATION ASSOCIATED
WITH THE COLD FRONT WILL REMAIN MAINLY ISOLATED. WILL WAIT TO SEE
THE 12Z EC AND ENSEMBLES BEFORE THE AFTERNOON UPDATE.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO RETURN BY LATE IN THE WEEK
AS ANOTHER UPPER LEVEL RIDGE BUILDS INTO THE GREAT BASIN.

&&

.AVIATION...SOUTHEAST DRAINAGE WINDS WILL CONTINUE AT THE SLC
TERMINAL UNTIL THE NORTHWEST LAKE BREEZE DEVELOPS AT AROUND
18Z...SAME TIME AS YESTERDAY. A 20 PERCENT CHANCE OF HIGH BASED
CONVECTION WITH MICROBURST WINDS AFFECTING THE TERMINAL FROM 18Z
UNTIL EARLY EVENING EXISTS.

&&

.FIRE WEATHER...INCREASING SOUTHERLY FLOW COMBINED WITH VERY DRY
AIRMASS WILL PUSH CONDITIONS TOWARD CRITICAL LEVELS TODAY...BUT DO
NOT EXPECT ENOUGH TIME DURATION FOR A WARNING. HOWEVER...WITH AN
APPROACHING SHORTWAVE SUNDAY...THERE IS A BETTER CHANCE FOR
CONDITIONS TO BE MET FOR 6 HOURS OR SO IN THE AFTERNOON AND EVENING.
IN ADDITION...A DRY COLD FRONT WILL ENTER NORTHWEST UTAH DURING THE
EVENING WITH A SIGNIFICANT WIND SHIFT. WILL ISSUE A FIRE WEATHER
WATCH FOR SUNDAY AFTERNOON AND EVENING TO COVER THESE CONDITIONS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FOR 20Z SUNDAY THROUGH 05Z MONDAY FOR FIRE
WEATHER ZONES UTZ420-424-434-435-437-439-440.
WY...NONE.

&&

C.SMITH/B.SMITH/YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, May 26, 4:14 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
414 AM MDT SAT MAY 26 2007

UTZ001>021-WYZ021-271200-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
414 AM MDT SAT MAY 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS
OF UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED DRY SHOWERS AND THUNDERSTORMS TODAY FOR THE NORTHERN HALF
OF UTAH AND EXTREME SOUTHWEST UTAH. GUSTY WINDS POSSIBLE NEAR THIS
ACTIVITY. LOW HUMIDITY FOR THE REGION AND LOCALLY GUSTY AFTERNOON
WINDS WILL CREATE INCREASED FIRE DANGER FOR WEST CENTRAL AND
SOUTHWEST UTAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEIGHTENED FIRE DANGER SUNDAY AND CONTINUING INTO MONDAY FOR
MOST OF WESTERN UTAH DUE TO LOW HUMIDITY AND GUSTY SOUTHWEST
WINDS. A COLD FRONT WILL MOVE INTO NORTHERN UTAH ON MONDAY AND
SHIFT WINDS TO NORTHWEST...WHILE BRINGING A COOLING TREND
FOR MONDAY AND TUESDAY. REMAINING VERY WARM AND DRY ACROSS
SOUTHERN UTAH THROUGH THE WEEK. A WARMING TREND FOR NORTHERN
UTAH WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TARDY

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:31 AM MDTFire Weather WatchSLC4 hr

Nearby

Red Flag Warnings in Utah, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.